My Meds and turtle
I usually turtle. But I started a medication called Adder all which is a CNS stimulant.Will a central nervous system stimulant cause the turtle affect to get worse? The glans seem to pull disappear retracted and out of sight and I am circumcised,which is one step worse than than the turtle affect. Also my scrotum has shrivelled to almost nothing and it seems my testicles pull up real high almost into the space under the fat pad. Has anyone had this happen to them? I was able to measure my flaccid if I stretched out my penis for a second and let loose. It seemed to be about 2”. Because my flaccid retracts out of sight and my scrotum had shrunk to almost nothing, I am starting to feel like a freak. Your input would be greatly as I have been having a lot of trouble coping with this. Oh also I was able to get a erect measurement from the pubic bone which measured about 4.25”. I have a good sized fat pad to overcome. If I sound a little repetitive from my other posts it is because I am very upset right now.